On Lipschitz property of solutions of functional equations.
Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 69-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1994__47_2-3_137569,
author = {Antal J\'arai},
title = {On {Lipschitz} property of solutions of functional equations.},
journal = {Aequationes mathematicae},
pages = {69--78},
year = {1994},
volume = {47},
number = {2-3},
zbl = {0802.39009},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137569/}
}
Antal Járai. On Lipschitz property of solutions of functional equations.. Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 69-78. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137569/